Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Some qualitative properties for the equations of pre-stressed viscoelastic solids

Autor
Quintanilla, R.; Saccomandi, G.
Tipus d'activitat
Article en revista
Revista
Mechanics research communications
Data de publicació
2009-07
Volum
36
Número
5
Pàgina inicial
547
Pàgina final
555
DOI
https://doi.org/10.1016/j.mechrescom.2009.02.004 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/6703 Obrir en finestra nova
Resum
In this paper, we study the qualitative behavior of a fifth order scalar partial differential equation arising in the framework of the small amplitude motion approximation for prestressed non-linear viscoelastic materials of first grade. We establish existence, uniqueness, regularity and exponential decay of the solutions. Moreover, we study the role of the various constitutive inequalities in the stability and instability of the solutions.
Citació
Quintanilla, R.; Saccomandi, G. Some qualitative properties for the equations of pre-stressed viscoelastic solids. "Mechanics research communications", Juliol 2009, vol. 36, núm. 5, p. 547-555.
Grup de recerca
GRAA - Grup de Recerca en Anàlisi Aplicada

Participants